MathSciNet Relay Station
MathSciNet bibliographic data
MR1500568 20D60
Miller, G. A. Determination of all the groups of order $p\sp m$ which contain the abelian group of type $(m-2,1),\ p$ being any prime. Trans. Amer. Math. Soc. 2 (1901), no. 3, 259–272.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement